# SDR A6WA201441421

- Difficulty date: April 4, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED ON LT & RT AFT CORNERS OF THE NLG WW.  REPAIRED LT & RT AFT CORNERS OF NLG WW IAW REO 601R-53-11-048 REV C DATED 2008-10-01.
